Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Having diabetes, weight loss, hypertension, fear, and anxiety. Also having cramps in my leg and back. Cause and cure?

i am ketan ,46yrs 82kg triglycerides 279 taking atorva since 1yr now also got diabetes fasting189, pp 234 i have been suggested glycomet500sr , so pls help especially for weight loss and to reduce anger and fear which is spoiling my life also getting lots of cramps on leg and email address is YYYY@YYYY
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Diabetes is a multi organ disease with involvement of almost all organs of body due to its complications.
Blood sugar both fasting and postprandial must be in controlled range.
Diabetes is due to progressive loss or destruction of beta cells in endocrinal part of pancreas.
When diabetes has been diagnosed, less than 20% beta cells remains in pancreas and progressive destruction of beta cells is still continuing.
Rise in blood sugar is due to progressive loss of beta cells.
You should consult with internal medicine specialist/ endocrinologist and should go for thorough check up.
You should follow dietary restriction along with daily exercise of 30 minutes, 5 days in a week.
You have to take sulfonylureas along with metformin for control of sugar.
There could also be possibility of diabetic neuropathy and you should also take epalrestat, methylcobalamin, and pregabalin/ gabapentin.
For anger, you should consult with psychiatrist and should take paroxetine.
Take care,
Dr. Mayank Bhargava
Answered: Wed, 3 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor